# SDR 96ZZZM309

- Difficulty date: February 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAS - FLT NR 85 - DURING ROUTINE MAINTENANCE CHECK, FOUND MISCELLANEOUS EMERGENCY LIGHTS IN AFT INOP.  REMOVED AND REPLACED EMERGENCY PACK, PACK CHECKS GOOD.  REMOVED AND REPLACED BATTERY ON AFT POWER SUPPLY, CHECKS GOOD.  REFERENCE AWXA960057.
